# SDR AWXA0000425

- Difficulty date: June 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 55,048 hours, 45,787 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65C347936
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK;    CREASE BEAM WEB CRACKED AT FS 616-639 RT.    REMOVED AND REPLACED CREASE BEAM WEB IAW 737 SRM 51-30-2.
